# SDR CA150113022

- Difficulty date: January 2, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 5,287 hours
- Engine: Garrtt TFE7315R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 30753871
- Condition: Leaking
- Location: Oil System
- Part time: 5,493 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) POST ARRIVAL, FLIGHT CREW CONDUCTED POST FLIGHT INSPECTION OF ACFT AND NOTED SIGNIFICANT OIL LEAKAGE ON LT ENGINE COWLINGS, NO INFLIGHT INDICATIONS WERE EVIDENT TO FLIGHT CREW DURING APPROXIMATE 4.5 HR FLIGHT. OIL LEVEL COULD NOT BE SEEN THROUGH OIL TANK SIGHT GLASS. OIL WAS ADDED AND IT WAS DETERMINED THAT THE ENGINE HAD LOST 3.5 LITERS OF OIL DURING THE FLIGHT. UPON FURTHER INSPECTION, IT WAS DETERMINED THE NR 6 BEARING OIL SCAVENGE TUBE ASSY HAD RUPTURED AT THE FLARE SOLDER JOINT.  A POST SB TUBE ASSY WAS INSTALLED, WITH ALL NEW ASSOCIATED HARDWARE AND SEALS. NO FURTHER LEAKS WERE DISCOVERED AND THE ACFT WAS RELEASED FOR CONTINUED SERVICE.
